Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 43 found articles
 
 
  Statistical properties of swarms of self-propelled particles with repulsions across the order-disorder transition
 
 
Title: Statistical properties of swarms of self-propelled particles with repulsions across the order-disorder transition
Author: Romenskyy, Maksym
Lobaskin, Vladimir
Appeared in: European physical journal. B, Condensed matter and complex systems
Paging: Volume 86 (2013) nr. 3 pages 1-10
Year: 2013
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands